Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

rowntra

Member
  • Posts

    91
  • Joined

  • Last visited

Reputation

0 Neutral

3 Followers

Profile Information

  • Gender
    Female
  • Location
    Australia
  1. Hi Katie,

    read your recent blog, glad to hear that your skin is clearing up. Check in on you soon - Take Care - Rach x

  2. Hi, I have been on accutane for almost one month now and my side effects have not been bad at all. I have had the dry lips, and a bit of a break out (that could have something to do with a period being due though) and a couple of other minor things but that is it. On the flip side, my skin is looking much better, I have no new spots at all. My skin is not oily like it used to be and I do not have to wash my hair every morning. So far I am loving not having to constantly check my face to see wha
  3. Hi, I have just started accutane 3 weeks ago and so far so good. My acne is mild to medrate on my chin. I wish I had done it earlier, but like so many others I was put off by hearing of all the nasty side effects. To date I have been pretty much ok. Good Luck with your course.
  4. Hi, I am doing a 5 month course. I am on 40mg at the moment. I weigh 136lbs, and i am 5'6" and female. I am 3 weeks in and so far tolerating it very well. I have had dry lips, a bit of a breakout on my chin, a funny little rash on my back for a couple of days, + 1 stinking headache. I am going to ask my derm next time if he will put me up to 60mg. Hope it goes well for you Rachel.
  5. Hi Siava, I read in your one your previous posts that you think you are forgetting things. I must admit that I think this might be happening to me too. I am at the 3 week mark, but have notcied I am being a bit forgetful! Not sure if this the tane or not, have you heard if it can make you forgetful? Take Care Rachel
  6. Hi! Really enjoyed reading your blog and glad to hear your skin is looking good - I am only 3 weeks into my course and I hope when I am done at the 5 month mark that spots are a distant memory. Please let us know how your skin is post tane. Take Care Rachel
  7. Hi Altagirl, I have really enjoyed reading your blog. Your skin looks great and I hope it stays that way for you. I am only 3 weeks in and so far so good, not really experiencing really bad side effects and skin is starting to look a bit better, I know that can change though! Please let us know how you do post tane. Cheers and take care - Rachel.
  8. Best of luck with your accutane. I am 3 weeks into my treatment and overall I feel fine. I have mild acne on my chin, and I have had it since I was 19/20. I am now 32 and I wish I had been brave enough to take accutane years ago. Take Care
  9. Hi, hows things been for you this week?

  10. Hi, your skin looks great! Congratulations I hope it stays that way for you.
  11. Hi Greg! Best of luck on your accutane. I started getting spots at the age of 19/20 and I am 32 now and wished I had started the accutane earlier than 2 weeks ago. Hopefully when your my age it will be a distant memory. Take care Rachel.
  12. I am currently on accutane and it has only been 2 weeks but I am feeling fine. I am female, aged 32 and had spots on my chin for the last 12 years. I have tried all sorts. I do not want to go through my life being a slave to lotions, potions, and tablets. I totally understand your anxiety about the side effects, I too put it off for years. The only thing I have had is a bit of dry skin. My chin did break out a little, but my face is less oily. At first I did think every sensationwas related to
  13. Hi, I tried Diane a couple of times. The first time it did not really do much. The second time, i was on it for over 12 months before seeing a marked imrpovment. In terms of mood, my mood was always a bit under par. i functioned fine and all that but I knew something was a bit of a miss. Also it made me put weight on, and I do eat pretty healthy and excercise. The weight gain felt more like fluid retention, which fluid retention or weight gain I really did not wish to have! After coming off it
×